# SDR ASOA200901365

- Difficulty date: December 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 20,208 hours, 16,807 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5399001
- Part serial: 0256A
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT COWL ANTI-ICE CAUTION MSG  (EMERGENCY DECLARED -- ENROUTE, ACFT DIVERTED DUE TO MX).
